Deep search:Searching for "Quasi partially integrable Hamiltonian system" in 'KEYWORDGot 1 item.
index Title
1Stochastic averaging of quasi partially integrable Hamiltonian systems under fractional Gaussian noise
Author(s):Qiang-feng L, Mao-lin Deng, Wei-q...  Clicked:4628  Download:2564  Cited:0  <Full Text>  <PPT> 1581
Journal of Zhejiang University Science A  2017 Vol.18 No.9 P.704-717  DOI:10.1631/jzus.A1600541
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE